# SDR RAIA00504030

- Difficulty date: April 13, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 11,352 hours, 9,526 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971533
- Part serial: MX632479
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ELECTRIC HYDRAULIC PUMP INOPERATIVE.  MX REMOVED AND REPLACED NR 2 ELECTRIC DRIVEN PUMP.  OPS CHECKED GOOD.
